# SDR DALA1029349002

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 826D STIFFENER HAS HOLE, CRACKS, AND CHAFING.  REPLACED CHANNEL PER SRM 51-10-04.  (DLM88102903)
